# SDR 96UAL900307

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT ROWS 10-12 RIGHT SIDE IS INOPERABLE.  REPAIRED EEL STRIP, OPERATIONS CHECK NORMAL.
